# SDR SIMA20251015001

- Difficulty date: October 15, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N290NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000841
- Aircraft time: 14,835 hours, 9,841 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17113958003
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FLOOR BEAM UNDER FLOOR SILL BETWEEN FR19-20 HAS CORROSION UNDER ROUND STAINLESS STRIP. (LEVEL 2 CORROSION). RAR LH FLOOR BEAM UNDER FLOOR SILL BETWEEN FR19 AND FR20 IAW ERJ 175 SRM 51-40-08
